| Model Number |
H7493941828250 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that stent dislodgment occurred.A 2.50 x 28mm synergy xd balloon expandable stent was selected for treatment for a lesion in a calcified left anterior descending artery (lad).The synergy xd stent came off the balloon as it was being removed from the calcified lad.The synergy xd stent was snared in the iliac artery.The procedure completed with another 2.50 x 28mm synergy xd balloon expandable stent.No patient complications were reported.
Additional Manufacturer Narrative
Date of event: event date was not provided at the time of reporting.The first date of the month of the aware date was selected.